# SDR AALA970610

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN CORRODED AT STATION 720F.  INSTALLED DOUBLER PER MRB 727-0032.  (M)
